Opuscula Mathematica
Opuscula Math. 31, no. 3 (), 457-474
http://dx.doi.org/10.7494/OpMath.2011.31.3.457
Opuscula Mathematica

A new composition theorem for Sp-weighted pseudo almost periodic functions and applications to semilinear differential equations




Abstract. In this paper, we establish a new composition theorem for \(S^p\)-weighted pseudo almost periodic functions under weaker conditions than the Lipschitz ones currently encountered in the literatures. We apply this new composition theorem along with the Schauder's fixed point theorem to obtain new existence theorems for weighted pseudo almost periodic mild solutions to a semilinear differential equation in a Banach space.
Keywords: \(S^p\)-weighted pseudo almost periodic, weighted pseudo almost periodicity, semilinear differential equations.
Mathematics Subject Classification: 34K14, 60H10, 35B15, 34F05.
Cite this article as:
Zhi-Han Zhao, Yong-Kui Chang, G. M. N'Guérékata, A new composition theorem for Sp-weighted pseudo almost periodic functions and applications to semilinear differential equations, Opuscula Math. 31, no. 3 (2011), 457-474, http://dx.doi.org/10.7494/OpMath.2011.31.3.457
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.